# SDR AALA202206077106

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 17,232 hours, 6,571 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE EXTINGUISHER DISCHARGED LIGHT ILLUMINATED. PERFORMED SATISFACTORY OPERATIONAL APU FIRE DETECTION PER AMM 26-13-00.
